Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taking rocephin for gonorrhoea. Experiencing pain between thigh and testicle area. Worried for prostatitis?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8344 Questions
I am relatively certain I have some form of prostatis... one that keeps coming back either by re-infection or because it's chronic. For a couple of years I've had pain inbetween my thigh and testicle area that's almost always there. Sometimes it's a slight throbbing pain and other times it's barely noticible... it used to be a lot worse as sort of a sharp pinching pain but I haven't had that in a while. I've taken rocephin when I was diagnosed with gonorrhea and all of my symptoms went away including the ones I thought I had for prostatis, but while the symptoms for gonorrhea vanished permanently (burning while urinating) the symptoms of prostatis eventually returned... I don't have a problem with erection but my erections aren't as strong or powerful as they used to be, and my testicles always feel somewhat shrunk...sensations from sex are also a lot more dull... because the shot of rocephin helped, even though symptoms were returning after about a week, I have taken a few more shots 3 or 4 more times... each time I immediately feel better, basically 100%, about an hour or two after taking the shot, and each time about a week later my testicles start shrinking, slight pain around lymph nodes/thigh scrotum area returns, penis feels more dry and shrunk, sensations during sex lessen and erection isn't as big... The problem is I live in Colombia and the health services here, at least for urology, are not very complex and it's very difficult to explain my problems in a different language. I'd like to know if a continued use of rocephin could help me, and what the proper dosages per day/week/etc should be? I would also like to know if it makes a difference taking it intermuscular or through IV
Posted Sat, 11 May 2013 in Men's Health
Answered by Dr. P. T. Patil 10 hours later
Thanks for your query. Based on the facts that you have posted it appears that you have Chronic Gonococcal Infection since a long time. All the symptoms that you have are due to chronic infection of the Genito Urinary Tract.

First, I would like to clear doubts that you have in your mind.
1) Testis never shrinks in size, it is the scrotal sac-containing testis that shrinks, and there is nothing abnormal in it,
It shrinks from season to season and even differs from morning to evening or night .There is no clinical significance to shrinking of scrotum at all.
2) As regards size of the penis it also differs as per outside temperature and from season to season, the size of the testis in flaccid state has no significance at all. It is the hardness of the penis on erection that is important for sexual satisfaction and enjoyment.

Please get your Ultrasound scanning done to rule out Prostatitis.

Since you are getting repeated episodes of infection, you have to continue taking antibiotics that you are taking now.

As per medical ethics, we are not supposed to prescribe any medication or advice regarding dose and route of administration unless we carry out clinical examination of the patient ourselves.
Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor